My doctor put me on 20mcg of Cytomel. I feel bad but can't remember the details of why I'm on it... I know it's a thyroid issue, but it all went in one ear and out the other even after three visits! This is the problem: the last year of my life has been like this. I gained a whole ton of weight despite a very-healthy, low-sodium vegetarian diet, exercise at the gym three or four days a week, and a generally-active lifestyle. I've been unable to focus on things, sleep 12+ hours if given the opportunity, and practically devoid of any and all drive. I put on muscle at a pretty high rate, but my BMI has also skyrocketed because I seem to be putting fat on at an equal rate (for referential purposes, I've gained about 40lbs in the last year with no diet/lifestyle shift). Towards the end of my workday, I'm usually fatigued like nothing else.
The doctor I was seeing initially insisted that I simply wasn't eating well enough and figured I was lying about exercise, so I convinced her to run bloodwork, which proved that all my vitamin, fat, caloric, etc. intake is "ideal" at worst and "perfect" at best! So, I took the first pill yesterday.
I'm going to call her later to ask her the same questions, but wanted to know if anyone else who's taken it had a similar experience early on...
I took it yesterday around 3pm, and until about 6pm, felt slightly energized but mostly normal. Went out for dinner with my sister, and suddenly felt extremely discombobulated and detached, with some SERIOUS heartburn. The spell only lasted a few minutes and evidently I acted totally normal, but for most of last night I had muscle twitches in my shoulders and got a headache starting maybe a couple hours after that.
The other thing that's struck me is that I stayed up till about 2am; after laying down, I felt a bit "twitchy" and very energized, not really wanting to sleep, but made it happen. I woke up at about 6am and am now awake, and totally energized! I'm not feeling twitchy or anxious right now, but am a bit concerned as I've only gotten four hours of sleep.
On the one hand, I guess this is more or less what the medicine is supposed to be doing - giving me energy and whatnot. I was insatiably hungry last night, too. But it's fairly jarring to have spent an entire year lethagic and disinterested and in less than 24 hours feel like I've done a 180, and I'm kind of worried about the disorientation and intense heartburn as I'm going into the office later. Also, I am moving for work next week and will be driving for 6+ hours; I wouldn't want this to happen while I'm on the road in the middle of the desert!
Anyone else have an experience like this? Did it go away after a little while or a few dosages? Maybe I should just take half a pill...?